MathSciNet Relay Station
MathSciNet bibliographic data
MR2607009 47J25 (47H06 47H10 65J15)
Song, Yisheng; Kang, Jung Im; Cho, Yeol Je On iterations methods for zeros of accretive operators in Banach spaces. Appl. Math. Comput. 216 (2010), no. 3, 1007–1017.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement